Nuromol-Ibuprofen-200mg---Paracetamol-500mg---12-tablets

Nuromol Ibuprofen 200mg & Paracetamol 500mg - 12 tablets

Nuromol is the combination of 200mg of Ibuprofen and 500mg of Paracetamol formulated using Synchro-tech™ for the treatment of acute pain.

$6.79

SAVE $2.20 OFF RRP

Description and use

Nuromol is the combination of 200mg of Ibuprofen and 500mg of Paracetamol formulated using Synchro-tech™ for the treatment of acute pain. Synchro-tech is a patented formulation delivery technology that synchronises the dissolution rate of ibuprofen and paracetamol. Nuromol delivers fast pain relief that lasts 8 hours. The recommended dose of Nuromol (1 tablet) is significantly more effective than 2 tablets of Paracetamol/Codeine (500mg/15mg x2) and as effective as 2 tablets of Ibuprofen/Codeine (200mg/12.8mg x2) 1 tablet of Nuromol is significantly more effective than 2 tablets of Paracetamol (500mg x 2) and has similar 8 hour duration of pain relief to 2 tablets of Ibuprofen (200mg x 2)

Dosage

1 Tablet every 8 hours (maximum 3 times a day)as needed and should not be used for more than 3 days at a time

Active Ingredients

200mg Ibuprofen 500mg paracetamol

Inactive Ingredients

Excipients in Nuromol tablets : microcrystalline cellulose, croscarmellose sodium, Opadry II complete film coating system 85F18422, Opadry fx special effects film coating system 63F97546 silver, magnesium stearate, stearic acid, colloidal anhydrous silica.

Storage and Disposal

Store below 30ºC

Warnings

Contraindications - In patients with a known hypersensitivity to ibuprofen, paracetamol or any other constituent of the medicinal product - In patients with a history of hypersensitivity reactions (e.g. bronchospasm, angioedema, rhinitis or urticaria) associated with aspirin or other anti-inflammatory drugs or analgesic drugs. - In patients with a history of, or an existing gastrointestinal ulceration/perforation or bleed, or other stomach disorder. - In patients with impaired hepatic function, impaired renal function or heart failure - In patients with asthma - In pregnancy - In patients with conditions that predispose to renal failure - In concomitant use with ibuprofen or other NSAID-containing products, including cyclooxygenase-2 (COX-2) specific inhibitors and aspirin or other anti-inflammatories as there is an increased risk of adverse reactions - In concomitant use with other paracetamol-containing products as there is an increased risk of serious adverse effects -